English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Lie algebroid morphisms, Poisson Sigma Models, and off-shell closed gauge symmetries

Bojowald, M., Kotov, A., & Strobl, T. (2005). Lie algebroid morphisms, Poisson Sigma Models, and off-shell closed gauge symmetries. Journal of Geometry and Physics, 54(4), 400-426. Retrieved from http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6TJ8-4F29J0R-1&_user=42783&_handle=V-WA-A-W-D-MsSWYWW-UUA-U-AAVUZABBVA-AABYAEVAVA-ZUZWVZDDA-D-U&_fmt=summary&_coverDate=08%2F31%2F2005&_rdoc=3&_orig=browse&_srch=%23toc%235304%232005%23999459995%23596539!&_cdi=5304&view=c&_acct=C000003518&_version=1&_urlVersion=0&_userid=42783&md5=c81599f113977603d3a69b7c8fd8217c.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4DEF-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4DF0-7
Genre: Journal Article

Files

show Files
hide Files
:
0406445.pdf (Preprint), 242KB
Name:
0406445.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Bojowald, Martin1, Author
Kotov, Alexei, Author
Strobl, Thomas, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: Chern-Simons gauge theories in 3 dimensions and the Poisson Sigma Model (PSM) in 2 dimensions are examples of the same theory, if their field equations are interpreted as morphisms of Lie algebroids and their symmetries (on-shell) as homotopies of such morphisms. We point out that the (off-shell) gauge symmetries of the PSM in the literature are not globally well-defined for non-parallelizable Poisson manifolds and propose a covariant definition of them as left action of some finite-dimensional Lie algebroid. Our approach allows to avoid complications arising in the infinite dimensional super-geometry of the BV- and AKSZ-formalism. This preprint is a starting point in a series of papers meant to introduce Yang-Mills type gauge theories of Lie algebroids, which include and generalize the standard YM theory, the PSM, and gerbes.

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Geometry and Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 54 (4) Sequence Number: - Start / End Page: 400 - 426 Identifier: -